Atypical femur fracture (AFF) is an uncommon complication of long-term bisphosphonate use, but the risk declines substantially after treatment cessation. We report a case of a 70-year-old woman with osteopenia treated with alendronate for 9 years who presented with right mid-thigh pain and radiographic findings of focal lateral cortical thickening in the right mid-femur and lateral cortex irregularity in the proximal-mid left femur. Alendronate was discontinued, but she remained on estrogen for menopausal symptoms. Four years later, a horizontal linear translucent defect was seen in the right mid-femur area of cortical hypertrophy, consistent with an incomplete AFF. The patient underwent prophylactic intramedullary rodding of the right femur and estrogen was discontinued. Three years later (7 years after initial presentation), the cortical irregularities in the left femur were more prominent and three small horizontal linear translucent defects were now evident, consistent with early incomplete atypical fracture development. The patient also suffered a wrist fracture. She was treated with teriparatide for 1.5 years with resolution of the translucent defects in the left but not the right femur, although abnormal thickening of the lateral cortex persisted in both femurs. Our case demonstrates incomplete atypical femur fracture progression in a patient with long-term bisphosphonate exposure, even after treatment cessation. These findings highlight the importance of follow-up for patients who develop diaphyseal femur stress fractures and the potential for early healing with anabolic therapy. This case also demonstrates the challenge in managing older patients with incomplete AFF at risk for progression to complete AFF and osteoporotic fracture.